# SDR 07FDEA01050

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MISDRILLED HOLES IN C17 AT P44 LT.  REPAIR WAS PERFORMED BY BUSHING REPAIR AND NEW FITTING INSTALLATION (P/N A536-10607-206-93, A536-  10607-207-93) IAW EA 6-5312-106418 AND RAS/AS/006/2007 ISSUE "A".
